# SDR SWIA201437317

- Difficulty date: April 21, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N812SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15098
- Aircraft time: 19,983 hours, 12,106 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Lug
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON INNER DIAMETER OF BOTH NLG LOWER PISTON-AXLE TORQUE LINK LUGS.  C-CHECK, REPAIRED IAW REO.
